Advertisement

Annali di Matematica Pura ed Applicata

, Volume 96, Issue 1, pp 69–87 | Cite as

On uniqueness cones, velocity cones andP-convexity

  • Jan Persson
Article

Sunto

Viene studiata l'unicità nel problema di Cauchy quando i coefficienti sono analitici. Il metodo è basato sull'uso dei coni di unicità. Un cono di unicità è il cono duale di un cono convesso e aperto di direzioni non-caratteristiche in un semi-spazio. I risultati ottenuti sono così generali che ci si può chiedere se siano anche necessarie le trovate condizioni sufficienti per l'unicità nel problema di Cauchy. Vengono anche studiate la propagazione delle perturbazioni e la P-convessità.

References

  1. [1]
    J.-M. Bony,Une extension du théorème de Holmgren sur l'unicité du problème de Cauchy, C.R. Acad. Sci. Paris, Série A,268 (1969), pp. 1103–1106.zbMATHMathSciNetGoogle Scholar
  2. [2]
    L. Hörmander,Linear Partial Differential Operators, Springer, Berlin, 1963.zbMATHGoogle Scholar
  3. [3]
    L. Hörmander,Uniqueness theorems and wave front sets for solutions of linear differential equations with analytic coefficients, Comm. Pure Appl. Math.,24 (1971), pp. 671–704.zbMATHMathSciNetGoogle Scholar
  4. [4]
    L. Hörmander,A remark on Holmgren's uniqueness theorem, J. Differential Geometry,6 (1971), pp. 129–134.zbMATHMathSciNetGoogle Scholar
  5. [5]
    L. Hörmander,On the existence and the regularity of solutions of linear pseudo-differential equations, Enseignement Math.,17 (1971), 99–153.zbMATHMathSciNetGoogle Scholar
  6. [6]
    F. John,On linear partial differential equations with analytic coefficients, Comm. Pure Appl. Math.,2 (1949), pp. 209–253.zbMATHMathSciNetGoogle Scholar
  7. [7]
    J. Persson,On the supports of solutions of linear partial differential equations with analytic coefficients, Ann. di Mat. pura e appl.,91 (1972), pp. 79–96.zbMATHMathSciNetGoogle Scholar
  8. [8]
    J. Persson,A sufficient condition for a set to be P-convex in R n, Matematiche,25 (1970) pp. 1–7.Google Scholar
  9. [9]
    F. Treves,Linear Partial Differential Operators with Constant Coefficient, Gordon and Breach, New York, 1966.Google Scholar
  10. [10]
    E. C. Zachmanoglou,Uniqueness of the Cauchy problem when the initial surface contains characteristic points, Arch. Rational Mech. Anal.,23 (1966), pp. 317–326.zbMATHMathSciNetCrossRefGoogle Scholar
  11. [11]
    E. C. Zachmanoglou,Uniqueness of the Cauchy problem for linear partial differential equations with variable coefficients, Trans. Am. Math. Soc.,136 (1969), pp. 517–526.CrossRefzbMATHMathSciNetGoogle Scholar
  12. [12]
    E. C. Zachmanoglou,An application of Holmgren's theorem and convexity with respect to differential operators with flat characteristic cones, Tran. Am. Math. Soc.,140 (1969), pp. 109–115.CrossRefzbMATHMathSciNetGoogle Scholar
  13. [13]
    E. C. Zachmanoglou,Propagation of zeros and uniqueness in the Cauchy problem for first order partial differential equations, Arch. Rational Mech. Anal.,38 (1970), pp. 178–188.CrossRefzbMATHMathSciNetGoogle Scholar

Extra References

  1. [E1]
    J. Persson,Non-uniqueness in the characteristic Cauchy problem when the coefficients are analytic, Matematiche,27 (1972), pp. 1–8.MathSciNetGoogle Scholar
  2. [E2]
    J. Persson,Non-uniqueness and uniqueness in the Cauchy problem at simple characteristic points, Math. Ann., to appear.Google Scholar
  3. [E3]
    J. Persson,Semi-global null solutions and P-convexity, Boll. Un. Mat. Ital., to appear.Google Scholar
  4. [E4]
    T. Yamanaka - J. Persson,On an extension of Holmgren's uniqueness theorem, Comment. Math. Univ. St. Paul., to appear.Google Scholar
  5. [E5]
    E. C. Zachmanoglou,Solutions of partial differential equations with support on leaves of associated foliations, Trans. Am. Math. Soc., to appear.Google Scholar

Copyright information

© Nicola Zanichelli Editore 1973

Authors and Affiliations

  • Jan Persson
    • 1
  1. 1.LundSuéde

Personalised recommendations